Tauberian theorems for the (J,p) summability method
Makaleler > Tam Makale · 2011
Yazarlar: İbrahim ÇANAK, Umit Totur
Applied Mathematics Letters, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2011, cilt 25, ss 1430-1434
DOI: 10.1016/j.aml.2011.12.017
Özet
In this paper, we prove Tauberian theorems of slowly oscillating type for the (J, p) summability method by using a result due to Mikhalin [G.A. Mikhalin, Theorem of Tauberian type for (J, pn) summation methods, Ukrain. Mat. Zh. 29 (1977), 763-770. English translation: Ukrain. Math. J. 29 (1977) 564-5691. (c) 2011 Elsevier Ltd. All rights reserved.